# SDR HALA2022042700144

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 21,676 hours, 3,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 360 FLOOR LIGHT STRIP COMING OFF OF THE TRACK POSITION 46/57 HJ. CORRECTIVE ACTION: RESECURED FLOOR LIGHT STRIP AT 46/47 HJ. (8458606)
